# SDR MALA040410

- Difficulty date: May 6, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- Aircraft time: 33,164 hours, 28,088 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK (PN 61-0478-9) SN ON /OFF 010, WAS REMOVED FOR SCHEDULED CAPACITY CHECK.  CAPACITY CHECK FAILED.  UNIT WAS RECHARGED AND SUBSEQUENTLY CAPACITY CHECK PASSED.  UNIT WAS TESTED IAW CONN AND RETURNED TO SERVICE 5/13/04.
